# SDR DL76L070921

- Difficulty date: July 15, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 44,757 hours, 6,707 cycles
- Engine: Pwa PW4060
- Engine time: 63,642 hours, 9,898 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328911
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L HPSOV CAUTION ON TAKEOFF ROLL.  ABORTED T/O AT 10KTS.  REPEAT GRIPE FWD TO MCO AND PLACARD PER MEL 36-11-02. VALVE LOCKED IN CLOSED POSITION.  BITE OF AIR SUPPLY MODULE SHOWS L HPC.  TESTED SYS AND REPLACED LT HPC PER M/M VERIFY BLEED SHIFT AT ENG RUN.  RAN ENG BLEED SHIFT CHECKED GOOD SHIFT AROUND 54-55 PERCENT N1 MCO AND PLACARD REMOVED.
